# SDR CA080707011

- Difficulty date: May 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,561 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bushing
- Condition: Worn
- Location: Ice Vane Link
- Component: Ice Vane Link
- Component part number: 101910026205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE INSP IT WAS NOTICED THAT THE ICE VANE BUSHINGS WERE WORN CAUSING THE VANE TO MOVE ENOUGH TO ALLOW THE ICE VANE LIGHT TO COME ON.
